When low is too low….

Updated on August 10, 2016 in Type 1 Diabetes
29 on April 6, 2016
1 on April 6, 2016

Traveling is always hard between time zone changes, lack of activity in the plane, running to catch your next flight at the airport and eating airport food at random times of the day. Then it takes a while to re-adjust. Nice recovery if you fixed at 121 without going over.

on August 9, 2016

Please Visit the Website and Download Yoga App for Diabetic Patient
http://reverse-typ2-diabetes.yolasite.com/

Show more replies
  • Liked by
Reply
Cancel
1 on April 6, 2016

I hate those readings in the 40s! I can bounce back pretty quickly from the low 60s or even the high 50s. But bottoming out in the 40s can leave me feeling awful for the rest of the day.

Hope you’re feeling better!
I’m kind of curious of what’s the reality with that CGM number? I’ve never really trusted one of those things. If there is one to trust?

on August 9, 2016

Please Visit the Website and Download Yoga App for Diabetic Patient
http://reverse-typ2-diabetes.yolasite.com/

Show more replies
  • Liked by
Reply
Cancel
2 on April 6, 2016

Lows are one of the worse feelings we can get out of what could be an otherwise very normal day. As for the question above for the CGM accuracy, I normally check and verify before treating highs or lows but to be honest, with this low I did not check with a meter until 15 minutes passed from taking the juice and I was at 61. If I had caught this low at the normal alarm of 70 I would have been able to do so without that “hollow” feeling the low leaves behind. For pumpers – I found a big contributor to this event for I did not follow the basic Traveling 101 lessons. My pump was set to Canada time giving me a greater basal rate when I was not taking food and cutting me back when I was. The pump’s clock had been set to Canada time when I left the India but upon returning I forgot (palm of hand slapping forehead), so the pump’s program was running 9.5 hours out of real time.

on August 9, 2016

Please Visit the Website and Download Yoga App for Diabetic Patient
http://reverse-typ2-diabetes.yolasite.com/

on August 9, 2016

Please Visit the Website and Download Yoga App for Diabetic Patient
http://reverse-typ2-diabetes.yolasite.com/

Show more replies
  • Liked by
Reply
Cancel
0 on April 6, 2016

Nice to know you Mohammad :)

  • Liked by
Reply
Cancel
2 on April 6, 2016

That is so scary. Mine went down to 43 once and I passed out. That was when I was 19 now I’m 48 and through the years it had happened more but never tested because I wasn’t diabetic. Just found out that I am last year. Scary stuff!

on August 9, 2016

Please Visit the Website and Download Yoga App for Diabetic Patient
http://reverse-typ2-diabetes.yolasite.com/

on August 9, 2016

Please Visit the Website and Download Yoga App for Diabetic Patient
http://reverse-typ2-diabetes.yolasite.com/

Show more replies
  • Liked by
Reply
Cancel
3 on April 11, 2016

Hi I passed out meanwhile 5 times and this is no fun. I reallised that the “window” between low and  pass out is very tiny  Since my first time my family is trained on Glucagon pen as when I was out it took 20 minutes until the ambulance arrived- and this was in Germany.
But the really scary is the Hyper as your blood can turn sour – and that ´s it.
Which means if you can not get it under control check on Ketons you must see a doctor/Hospital compulsary.

on April 12, 2016

Hi Andimaus, by Glucagon pen what do you mean?

on August 9, 2016

Please Visit the Website and Download Yoga App for Diabetic Patient
http://reverse-typ2-diabetes.yolasite.com/

on August 9, 2016

Please Visit the Website and Download Yoga App for Diabetic Patient
http://reverse-typ2-diabetes.yolasite.com/

Show more replies
  • Liked by
Reply
Cancel
2 on April 12, 2016

I am not sure that thing is available in India : GLugen 1mg Hypokit from Novo — The Kit contains :

  • The active substance is glucagon 1 mg as hydrochloride, produced in yeast by recombinant DNA.
  • The other ingredients are lactose monohydrate, water for injections, hydrochloric acid and/or sodium hydroxide (for pH adjustment).

 It can directly injected  through a syringe under the skin.   Pls google it

on August 9, 2016

Please Visit the Website and Download Yoga App for Diabetic Patient
http://reverse-typ2-diabetes.yolasite.com/

on August 9, 2016

Please Visit the Website and Download Yoga App for Diabetic Patient
http://reverse-typ2-diabetes.yolasite.com/

Show more replies
  • Liked by
Reply
Cancel
4 on April 12, 2016

Sorry for the short reply . My doctor in Germany prescribed it for me. How it works I had been taught be the doctors diab. assistant. You should teach it to your close family, friends….if you have passed out this can bring you back to consciousness.

on April 18, 2016

Thank you Andi, Great information. will google it and find one if possible. You buy it from germany?

on April 18, 2016

yes it is prescribed by my German doc

on August 9, 2016

Please Visit the Website and Download Yoga App for Diabetic Patient
http://reverse-typ2-diabetes.yolasite.com/

on August 9, 2016

Please Visit the Website and Download Yoga App for Diabetic Patient
http://reverse-typ2-diabetes.yolasite.com/

Show more replies
  • Liked by
Reply
Cancel
0 on June 13, 2016

Anyone know any glucose gel available in India?

  • Liked by
Reply
Cancel
3 on June 13, 2016

do not fuss -take packed small juice it works perfect

on July 19, 2016

I agree. When low, fussing is the first. But sometimes you don’t even realise when you’re fussing.

on August 9, 2016

Please Visit the Website and Download Yoga App for Diabetic Patient
http://reverse-typ2-diabetes.yolasite.com/

on August 10, 2016

rahulpahuja this is a post from Typ1 why you reply here at all ??

Show more replies
  • Liked by
Reply
Cancel
UA-76114458-1